Because the anti-anxiety/panic attack meds my PCP put me on initially didn't work he put me on Pristiq which is more of an anti-depressant and supposedly much like Effexor (which I've been on in the past). Anyway, this post is about the side effects which to me are plentiful and much more than I've had with any medication that I've ever taken. Nausea (but no vomiting and I'm able to eat although I'm not hungry at all), fuzzy head, and the worse for me - severe sweating of my head and neck (this is much worse than the hot flashes of menopause). What I've read and what my doctor says, makes me believe these side effects will diminish over the next few weeks as the medication builds up in my system (today is day 4).
Is anyone else on this medication and if so what kind of side effects did you encounter and when did they go away?
I've been on Pristiq for 5 months. I did have all those weird symptoms and still do off and on.. Just stick with it. It's an awesome drug that has all but put my severe ocd in check. It makes me feel normal and I didn't think anything could.